EconPapers    
Economics at your fingertips  
 

Two-way analysis of variance for data from a concentrated bipolar Watson distribution

Adelaide Figueiredo

Journal of Applied Statistics, 2006, vol. 33, issue 6, 575-581

Abstract: The bipolar Watson distribution is frequently used for modeling axial data. We extend the one-way analysis of variance based on this distribution to a two-way layout. We illustrate the method with directional data in three dimensions

Keywords: Axial data; ANOVA; directional data; Watson distribution (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/02664760600679619 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:japsta:v:33:y:2006:i:6:p:575-581

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/CJAS20

DOI: 10.1080/02664760600679619

Access Statistics for this article

Journal of Applied Statistics is currently edited by Robert Aykroyd

More articles in Journal of Applied Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:japsta:v:33:y:2006:i:6:p:575-581